IEEE - Institute of Electrical and Electronics Engineers, Inc. - Circuits with Quantized Feedback

Author(s): R. Tomovich
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 1955
Volume: 2
Page(s): 209 - 213
ISSN (Paper): 0096-2007
DOI: 10.1109/TCT.1955.1085236
Regular:

The paper deals with a special class of feedback circuits in which the feedback path is closed at a discrete set of time instants that depend upon two arbitrary inputsg(t)and\nu(t). Since... View More

Advertisement